MAUDE Adverse Event Report: CYBERONICS - HOUSTON LEAD MODEL 302

CYBERONICS - HOUSTON LEAD MODEL 302
Model Number 302-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may have not been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient had undergone a full revision due to high impedance.It was noted that the suspect device was discarded.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
CYBERONICS - HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key19838656
Report Number1644487-2024-00953
Device Sequence Number15407837
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/04/2021
Device Model Number302-20
Device Lot Number204352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale